Top answers from doctors based on your search:
Disclaimer

can you get a blood clot in your back

A 39-year-old female asked:
Dr. Maureen Mays
Specializes in Clinical Lipidology
Hematology time: It is time for you to see a hematologist - a doctor who specializes in blood clotting problems. You may need special tests and treatment to prevent f ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 35-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Lysteda: Consider lysteda. It is a nonhormonal treatment to decrease heavy periods and does not impact one's fertility.
A 47-year-old male asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
That : That is a good idea and as long as you don't get the solution in the wound should not hurt anything. If you develop increased pain, redness, or new c ... Read More
1
1 thank
A member asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
Anemia: Pain from cramping can cause whats called a vaso-vagal reaction; also need to watch for anemia, check upt but likely may need the birth control pill; ... Read More
A 26-year-old female asked:
Dr. Marius Frasie
25 years experience Internal Medicine
PLEURISY?: IF IT IS SO BAD SEE A DOCTOR ASAP
A 27-year-old female asked:
Dr. Michael Gross
45 years experience Nephrology and Dialysis
Blood clot: If worried about a blood clot you need to get a venous US of the leg in question
A 37-year-old member asked:
Dr. Bradford Romans
36 years experience Internal Medicine
Likely exercises: Show to Physical Therapist at next session. Go to ER if develop chest pain, cough, or shortness of breath.
1
1 thank
A 28-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Hemorrhaging?: If you are hemorrhaging you may need medical intervention.
A 38-year-old female asked:
Dr. Mark Hutchinson
33 years experience Orthopedic Surgery
Allergic?: You may be allergic to meds, stop and try benedryl for rash....If no better....Er.
1
1 thank
A female asked:
Dr. Bryan Kurtz
33 years experience Obstetrics and Gynecology
Get checked: It sounds like you have an infection. You need to get checked, especially since you have the Mirena (levonorgestrel) in place. The IUD does not increa ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month